• Previous Article
    Production inventory model with deteriorating items, two rates of production cost and taking account of time value of money
  • JIMO Home
  • This Issue
  • Next Article
    Explicit solution for the stationary distribution of a discrete-time finite buffer queue
July  2016, 12(3): 1135-1151. doi: 10.3934/jimo.2016.12.1135

Some characterizations of the approximate solutions to generalized vector equilibrium problems

1. 

Department of Mathematics, Sichuan University, Chengdu, Sichuan 610064, China

Received  November 2014 Revised  May 2015 Published  September 2015

In this paper, a scalarization result and a density theorem concerned with the sets of weakly efficient and efficient approximate solutions to a generalized vector equilibrium problem are given, respectively. By using the scalarization result and the density theorem, the connectedness of the sets of weakly efficient and efficient approximate solutions to the generalized vector equilibrium problem are established without the assumptions of monotonicity and compactness. The lower semicontinuity of weakly efficient and efficient approximate solution mappings to the parametric generalized vector equilibrium problem with perturbing both the objective mapping and the feasible region are obtained without the assumptions of monotonicity and compactness. Furthermore, the upper semicontinuity of weakly efficient approximate solution mapping and the Hausdorff upper semicontinuity of efficient approximate solution mapping to the parametric generalized vector equilibrium problem with perturbing both the objective mapping and the feasible region are also given under some suitable conditions.
Citation: Yu Han, Nan-Jing Huang. Some characterizations of the approximate solutions to generalized vector equilibrium problems. Journal of Industrial and Management Optimization, 2016, 12 (3) : 1135-1151. doi: 10.3934/jimo.2016.12.1135
References:
[1]

L. Q. Anh and P. Q. Khanh, Semicontinuity of the solution set of parametric multivalued vector quasiequilibrium problems, J. Math. Anal. Appl., 294 (2004), 699-711. doi: 10.1016/j.jmaa.2004.03.014.

[2]

L. Q. Anh and P. Q. Khanh, On the stability of the solution sets of general multivalued vector quasiequilibrium problems, J. Optim. Theory Appl., 135 (2007), 271-284. doi: 10.1007/s10957-007-9250-9.

[3]

L. Q. Anh and P. Q. Khanh, Semicontinuity of the approximate solution sets of multivalued quasiequilibrium problems, Numer. Funct. Anal. Optim., 29 (2008), 24-42. doi: 10.1080/01630560701873068.

[4]

L. Q. Anh and P. Q. Khanh, Continuity of solution maps of parametric quasiequilibrium problems, J. Glob. Optim., 46 (2010), 247-259. doi: 10.1007/s10898-009-9422-2.

[5]

J. P. Aubin and I. Ekeland, Applied Nonlinear Analysis, John Wiley and Sons, New York, 1984.

[6]

R. Brown, Topology, Ellis Horwood, New York, NY, 1988.

[7]

B. Chen, Q. Y. Liu, Z. B. Liu and N. J. Huang, Connectedness of approximate solutions set for vector equilibrium problems in Hausdorff topological vector spaces, Fixed Point Theory and Applications, 2011 (2011), p36. doi: 10.1186/1687-1812-2011-36.

[8]

B. Chen and N. J. Huang, Continuity of the solution mapping to parametric generalized vector equilibrium problems, J. Glob. Optim., 56 (2013), 1515-1528. doi: 10.1007/s10898-012-9904-5.

[9]

C. R. Chen, S. J. Li and K. L. Teo, Solution semicontinuity of parametric generalized vector equilibrium problems, J. Glob. Optim., 45 (2009), 309-318. doi: 10.1007/s10898-008-9376-9.

[10]

Y. H. Cheng, On the connectedness of the solution set for the weak vector variational inequality, J. Math. Anal. Appl., 260 (2001), 1-5. doi: 10.1006/jmaa.2000.7389.

[11]

Y. H. Cheng and D. L. Zhu, Global stability results for the weak vector variational inequality, J. Glob. Optim., 32 (2005), 543-550. doi: 10.1007/s10898-004-2692-9.

[12]

Y. Gao, X. M. Yang and K. L. Teo, Optimality conditions for approximate solutions of vector optimization problems, J. Ind. Manag. Optim., 7 (2011), 483-496. doi: 10.3934/jimo.2011.7.483.

[13]

Y. Gao, X. M. Yang, J. Yang and H. Yan, Scalarizations and Lagrange multipliers for approximate solutions in the vector optimization problems with set-valued maps, J. Ind. Manag. Optim., 11 (2015), 673-683. doi: 10.3934/jimo.2015.11.673.

[14]

X. H. Gong, Connectedness of efficiency solution sets for set-valued maps in normed spaces, J. Optim. Theory Appl., 83 (1994), 83-96. doi: 10.1007/BF02191763.

[15]

X. H. Gong, Efficiency and Henig efficiency for vector equilibrium problems, J. Optim. Theory Appl., 108 (2001), 139-154. doi: 10.1023/A:1026418122905.

[16]

X. H. Gong, Connectedness of the solution sets and scalarization for vector equilibrium problems, J. Optim. Theory Appl., 133 (2007), 151-161. doi: 10.1007/s10957-007-9196-y.

[17]

X.H. Gong and J.C. Yao, Connectedness of the set of efficient solutions for generalized systems, J. Optim. Theory Appl., 138 (2008), 189-196. doi: 10.1007/s10957-008-9378-2.

[18]

X. H. Gong and J. C. Yao, Lower semicontinuity of the set of efficient solutions for generalized systems, J. Optim. Theory Appl., 138 (2008), 197-205. doi: 10.1007/s10957-008-9379-1.

[19]

X. H. Gong, Continuity of the solution set to parametric weak vector equilibrium problems, J. Optim. Theory Appl., 139 (2008), 35-46. doi: 10.1007/s10957-008-9429-8.

[20]

A. Göpfert, H. Riahi, C. Tammer and C. Zălinescu, Variational Methods in Partially Ordered Spaces, Springer, Berlin Heidelberg, New York, 2003.

[21]

Y. Han and X. H. Gong, Lower semicontinuity of solution mapping to parametric generalized strong vector equilibrium problems, Appl. Math. Lett., 28 (2014), 38-41. doi: 10.1016/j.aml.2013.09.006.

[22]

N. J. Huang, J. Li and H. B. Thompson, Stability for parametric implicit vector equilibrium problems, Math. Comput. Model., 43 (2006), 1267-1274. doi: 10.1016/j.mcm.2005.06.010.

[23]

P. Q. Khanh and L. M. Luu, Lower and upper semicontinuity of the solution sets and the approxiamte solution sets to parametric multivalued quasivariational inequalities, J. Optim. Theory Appl., 133 (2007), 329-339. doi: 10.1007/s10957-007-9190-4.

[24]

K. Kimura and J. C. Yao, Sensitivity analysis of solution mappings of parametric vector quasi-equilibrium problems, J. Glob. Optim., 41 (2008), 187-202. doi: 10.1007/s10898-007-9210-9.

[25]

G. M. Lee, D. S. Kim, B. S. Lee and N. D. Yun, Vector variational inequalities as a tool for studing vector optimization problems, Nonlinear Anal., 34 (1998), 745-765. doi: 10.1016/S0362-546X(97)00578-6.

[26]

S. J. Li and Z. M. Fang, Lower semicontinuity of the solution mappings to a parametric generalized Ky Fan inequality, J. Optim. Theory Appl., 147 (2010), 507-515. doi: 10.1007/s10957-010-9736-8.

[27]

X. B. Li and S. J. Li, Continuity of approximate solution mappings for parametric equilibrium problems, J. Glob. Optim., 51 (2011), 541-548. doi: 10.1007/s10898-010-9641-6.

[28]

S. J. Li, H. M. Liu, Y. Zhang and Z. M. Fang, Continuity of the solution mappings to parametric generalized strong vector equilibrium problems, J. Glob. Optim., 55 (2013), 597-610. doi: 10.1007/s10898-012-9985-1.

[29]

D. T. Luc, Connectedness of the efficient point sets in quasiconcave vector maximization, J. Math. Anal. Appl., 122 (1987), 346-354. doi: 10.1016/0022-247X(87)90264-2.

[30]

Q. S. Qiu and X. M. Yang, Some properties of approximate solutions for vector optimization problem with set-valued functions, J. Glob. Optim., 47 (2010), 1-12. doi: 10.1007/s10898-009-9452-9.

[31]

Q. S. Qiu and X. M. Yang, Connectedness of Henig weakly efficient solution set for set-valued optimization problems, J. Optim. Theory Appl., 152 (2012), 439-449. doi: 10.1007/s10957-011-9906-3.

[32]

Q. S. Qiu and X. M. Yang, Scalarization of approximate solution for vector equilibrium problems, J. Ind. Manag. Optim., 9 (2013), 143-151. doi: 10.3934/jimo.2013.9.143.

[33]

E. J. Sun, On the connectedness of the efficient set for strictly quasiconvex vector minimization problems, J. Optim. Theory Appl., 89 (1996), 475-481. doi: 10.1007/BF02192541.

[34]

Q. L. Wang and S. J. Li, Lower semicontinuity of the solution mapping to a parametric generalized vector equilibrium problem, J. Ind. Manag. Optim., 10 (2014), 1225-1234. doi: 10.3934/jimo.2014.10.1225.

[35]

R. Y. Zhong, N. J. Huang and M. M. Wong, Connectedness and path-connectedness of solution sets to symmetric vector equilibrium problems, Taiwan. J. Math., 13 (2009), 821-836.

show all references

References:
[1]

L. Q. Anh and P. Q. Khanh, Semicontinuity of the solution set of parametric multivalued vector quasiequilibrium problems, J. Math. Anal. Appl., 294 (2004), 699-711. doi: 10.1016/j.jmaa.2004.03.014.

[2]

L. Q. Anh and P. Q. Khanh, On the stability of the solution sets of general multivalued vector quasiequilibrium problems, J. Optim. Theory Appl., 135 (2007), 271-284. doi: 10.1007/s10957-007-9250-9.

[3]

L. Q. Anh and P. Q. Khanh, Semicontinuity of the approximate solution sets of multivalued quasiequilibrium problems, Numer. Funct. Anal. Optim., 29 (2008), 24-42. doi: 10.1080/01630560701873068.

[4]

L. Q. Anh and P. Q. Khanh, Continuity of solution maps of parametric quasiequilibrium problems, J. Glob. Optim., 46 (2010), 247-259. doi: 10.1007/s10898-009-9422-2.

[5]

J. P. Aubin and I. Ekeland, Applied Nonlinear Analysis, John Wiley and Sons, New York, 1984.

[6]

R. Brown, Topology, Ellis Horwood, New York, NY, 1988.

[7]

B. Chen, Q. Y. Liu, Z. B. Liu and N. J. Huang, Connectedness of approximate solutions set for vector equilibrium problems in Hausdorff topological vector spaces, Fixed Point Theory and Applications, 2011 (2011), p36. doi: 10.1186/1687-1812-2011-36.

[8]

B. Chen and N. J. Huang, Continuity of the solution mapping to parametric generalized vector equilibrium problems, J. Glob. Optim., 56 (2013), 1515-1528. doi: 10.1007/s10898-012-9904-5.

[9]

C. R. Chen, S. J. Li and K. L. Teo, Solution semicontinuity of parametric generalized vector equilibrium problems, J. Glob. Optim., 45 (2009), 309-318. doi: 10.1007/s10898-008-9376-9.

[10]

Y. H. Cheng, On the connectedness of the solution set for the weak vector variational inequality, J. Math. Anal. Appl., 260 (2001), 1-5. doi: 10.1006/jmaa.2000.7389.

[11]

Y. H. Cheng and D. L. Zhu, Global stability results for the weak vector variational inequality, J. Glob. Optim., 32 (2005), 543-550. doi: 10.1007/s10898-004-2692-9.

[12]

Y. Gao, X. M. Yang and K. L. Teo, Optimality conditions for approximate solutions of vector optimization problems, J. Ind. Manag. Optim., 7 (2011), 483-496. doi: 10.3934/jimo.2011.7.483.

[13]

Y. Gao, X. M. Yang, J. Yang and H. Yan, Scalarizations and Lagrange multipliers for approximate solutions in the vector optimization problems with set-valued maps, J. Ind. Manag. Optim., 11 (2015), 673-683. doi: 10.3934/jimo.2015.11.673.

[14]

X. H. Gong, Connectedness of efficiency solution sets for set-valued maps in normed spaces, J. Optim. Theory Appl., 83 (1994), 83-96. doi: 10.1007/BF02191763.

[15]

X. H. Gong, Efficiency and Henig efficiency for vector equilibrium problems, J. Optim. Theory Appl., 108 (2001), 139-154. doi: 10.1023/A:1026418122905.

[16]

X. H. Gong, Connectedness of the solution sets and scalarization for vector equilibrium problems, J. Optim. Theory Appl., 133 (2007), 151-161. doi: 10.1007/s10957-007-9196-y.

[17]

X.H. Gong and J.C. Yao, Connectedness of the set of efficient solutions for generalized systems, J. Optim. Theory Appl., 138 (2008), 189-196. doi: 10.1007/s10957-008-9378-2.

[18]

X. H. Gong and J. C. Yao, Lower semicontinuity of the set of efficient solutions for generalized systems, J. Optim. Theory Appl., 138 (2008), 197-205. doi: 10.1007/s10957-008-9379-1.

[19]

X. H. Gong, Continuity of the solution set to parametric weak vector equilibrium problems, J. Optim. Theory Appl., 139 (2008), 35-46. doi: 10.1007/s10957-008-9429-8.

[20]

A. Göpfert, H. Riahi, C. Tammer and C. Zălinescu, Variational Methods in Partially Ordered Spaces, Springer, Berlin Heidelberg, New York, 2003.

[21]

Y. Han and X. H. Gong, Lower semicontinuity of solution mapping to parametric generalized strong vector equilibrium problems, Appl. Math. Lett., 28 (2014), 38-41. doi: 10.1016/j.aml.2013.09.006.

[22]

N. J. Huang, J. Li and H. B. Thompson, Stability for parametric implicit vector equilibrium problems, Math. Comput. Model., 43 (2006), 1267-1274. doi: 10.1016/j.mcm.2005.06.010.

[23]

P. Q. Khanh and L. M. Luu, Lower and upper semicontinuity of the solution sets and the approxiamte solution sets to parametric multivalued quasivariational inequalities, J. Optim. Theory Appl., 133 (2007), 329-339. doi: 10.1007/s10957-007-9190-4.

[24]

K. Kimura and J. C. Yao, Sensitivity analysis of solution mappings of parametric vector quasi-equilibrium problems, J. Glob. Optim., 41 (2008), 187-202. doi: 10.1007/s10898-007-9210-9.

[25]

G. M. Lee, D. S. Kim, B. S. Lee and N. D. Yun, Vector variational inequalities as a tool for studing vector optimization problems, Nonlinear Anal., 34 (1998), 745-765. doi: 10.1016/S0362-546X(97)00578-6.

[26]

S. J. Li and Z. M. Fang, Lower semicontinuity of the solution mappings to a parametric generalized Ky Fan inequality, J. Optim. Theory Appl., 147 (2010), 507-515. doi: 10.1007/s10957-010-9736-8.

[27]

X. B. Li and S. J. Li, Continuity of approximate solution mappings for parametric equilibrium problems, J. Glob. Optim., 51 (2011), 541-548. doi: 10.1007/s10898-010-9641-6.

[28]

S. J. Li, H. M. Liu, Y. Zhang and Z. M. Fang, Continuity of the solution mappings to parametric generalized strong vector equilibrium problems, J. Glob. Optim., 55 (2013), 597-610. doi: 10.1007/s10898-012-9985-1.

[29]

D. T. Luc, Connectedness of the efficient point sets in quasiconcave vector maximization, J. Math. Anal. Appl., 122 (1987), 346-354. doi: 10.1016/0022-247X(87)90264-2.

[30]

Q. S. Qiu and X. M. Yang, Some properties of approximate solutions for vector optimization problem with set-valued functions, J. Glob. Optim., 47 (2010), 1-12. doi: 10.1007/s10898-009-9452-9.

[31]

Q. S. Qiu and X. M. Yang, Connectedness of Henig weakly efficient solution set for set-valued optimization problems, J. Optim. Theory Appl., 152 (2012), 439-449. doi: 10.1007/s10957-011-9906-3.

[32]

Q. S. Qiu and X. M. Yang, Scalarization of approximate solution for vector equilibrium problems, J. Ind. Manag. Optim., 9 (2013), 143-151. doi: 10.3934/jimo.2013.9.143.

[33]

E. J. Sun, On the connectedness of the efficient set for strictly quasiconvex vector minimization problems, J. Optim. Theory Appl., 89 (1996), 475-481. doi: 10.1007/BF02192541.

[34]

Q. L. Wang and S. J. Li, Lower semicontinuity of the solution mapping to a parametric generalized vector equilibrium problem, J. Ind. Manag. Optim., 10 (2014), 1225-1234. doi: 10.3934/jimo.2014.10.1225.

[35]

R. Y. Zhong, N. J. Huang and M. M. Wong, Connectedness and path-connectedness of solution sets to symmetric vector equilibrium problems, Taiwan. J. Math., 13 (2009), 821-836.

[1]

Qilin Wang, Shengji Li. Lower semicontinuity of the solution mapping to a parametric generalized vector equilibrium problem. Journal of Industrial and Management Optimization, 2014, 10 (4) : 1225-1234. doi: 10.3934/jimo.2014.10.1225

[2]

Qilin Wang, Shengji Li. Semicontinuity of approximate solution mappings to generalized vector equilibrium problems. Journal of Industrial and Management Optimization, 2016, 12 (4) : 1303-1309. doi: 10.3934/jimo.2016.12.1303

[3]

Kenji Kimura, Jen-Chih Yao. Semicontinuity of solution mappings of parametric generalized strong vector equilibrium problems. Journal of Industrial and Management Optimization, 2008, 4 (1) : 167-181. doi: 10.3934/jimo.2008.4.167

[4]

Qiusheng Qiu, Xinmin Yang. Scalarization of approximate solution for vector equilibrium problems. Journal of Industrial and Management Optimization, 2013, 9 (1) : 143-151. doi: 10.3934/jimo.2013.9.143

[5]

Matheus C. Bortolan, José Manuel Uzal. Upper and weak-lower semicontinuity of pullback attractors to impulsive evolution processes. Discrete and Continuous Dynamical Systems - B, 2021, 26 (7) : 3667-3692. doi: 10.3934/dcdsb.2020252

[6]

María Astudillo, Marcelo M. Cavalcanti. On the upper semicontinuity of the global attractor for a porous medium type problem with large diffusion. Evolution Equations and Control Theory, 2017, 6 (1) : 1-13. doi: 10.3934/eect.2017001

[7]

Lam Quoc Anh, Pham Thanh Duoc, Tran Ngoc Tam. Continuity of approximate solution maps to vector equilibrium problems. Journal of Industrial and Management Optimization, 2017, 13 (4) : 1685-1699. doi: 10.3934/jimo.2017013

[8]

Micol Amar, Virginia De Cicco. Lower semicontinuity for polyconvex integrals without coercivity assumptions. Evolution Equations and Control Theory, 2014, 3 (3) : 363-372. doi: 10.3934/eect.2014.3.363

[9]

Yonghai Wang. On the upper semicontinuity of pullback attractors with applications to plate equations. Communications on Pure and Applied Analysis, 2010, 9 (6) : 1653-1673. doi: 10.3934/cpaa.2010.9.1653

[10]

C. R. Chen, S. J. Li. Semicontinuity of the solution set map to a set-valued weak vector variational inequality. Journal of Industrial and Management Optimization, 2007, 3 (3) : 519-528. doi: 10.3934/jimo.2007.3.519

[11]

Chunrong Chen, Zhimiao Fang. A note on semicontinuity to a parametric generalized Ky Fan inequality. Numerical Algebra, Control and Optimization, 2012, 2 (4) : 779-784. doi: 10.3934/naco.2012.2.779

[12]

Nguyen Ba Minh, Pham Huu Sach. Strong vector equilibrium problems with LSC approximate solution mappings. Journal of Industrial and Management Optimization, 2020, 16 (2) : 511-529. doi: 10.3934/jimo.2018165

[13]

Yonghai Wang, Chengkui Zhong. Upper semicontinuity of pullback attractors for nonautonomous Kirchhoff wave models. Discrete and Continuous Dynamical Systems, 2013, 33 (7) : 3189-3209. doi: 10.3934/dcds.2013.33.3189

[14]

Zhijian Yang, Yanan Li. Upper semicontinuity of pullback attractors for non-autonomous Kirchhoff wave equations. Discrete and Continuous Dynamical Systems - B, 2019, 24 (9) : 4899-4912. doi: 10.3934/dcdsb.2019036

[15]

Ahmed Y. Abdallah. Upper semicontinuity of the attractor for a second order lattice dynamical system. Discrete and Continuous Dynamical Systems - B, 2005, 5 (4) : 899-916. doi: 10.3934/dcdsb.2005.5.899

[16]

Vítor Araújo. Semicontinuity of entropy, existence of equilibrium states and continuity of physical measures. Discrete and Continuous Dynamical Systems, 2007, 17 (2) : 371-386. doi: 10.3934/dcds.2007.17.371

[17]

Xin Zuo, Chun-Rong Chen, Hong-Zhi Wei. Solution continuity of parametric generalized vector equilibrium problems with strictly pseudomonotone mappings. Journal of Industrial and Management Optimization, 2017, 13 (1) : 477-488. doi: 10.3934/jimo.2016027

[18]

Linfang Liu, Xianlong Fu. Existence and upper semicontinuity of (L2, Lq) pullback attractors for a stochastic p-laplacian equation. Communications on Pure and Applied Analysis, 2017, 6 (2) : 443-474. doi: 10.3934/cpaa.2017023

[19]

Shengfan Zhou, Caidi Zhao, Yejuan Wang. Finite dimensionality and upper semicontinuity of compact kernel sections of non-autonomous lattice systems. Discrete and Continuous Dynamical Systems, 2008, 21 (4) : 1259-1277. doi: 10.3934/dcds.2008.21.1259

[20]

Ling Xu, Jianhua Huang, Qiaozhen Ma. Upper semicontinuity of random attractors for the stochastic non-autonomous suspension bridge equation with memory. Discrete and Continuous Dynamical Systems - B, 2019, 24 (11) : 5959-5979. doi: 10.3934/dcdsb.2019115

2020 Impact Factor: 1.801

Metrics

  • PDF downloads (139)
  • HTML views (0)
  • Cited by (19)

Other articles
by authors

[Back to Top]